<  Back to the Polytechnique Montréal portal

Erratum: MIR closures of polyhedral sets

Sanjeeb Dash, Oktay Gunluk and Andrea Lodi

Article (2010)

Document published while its authors were not affiliated with Polytechnique Montréal

An external link is available for this item
Additional Information: Erratum pour l'article publié dans Mathematical Programming, vol. 121, no 1, p. 33-60
PolyPublie URL: https://publications.polymtl.ca/18434/
Journal Title: Mathematical Programming (vol. 123, no. 2)
Publisher: Springer
DOI: 10.1007/s10107-009-0328-z
Official URL: https://doi.org/10.1007/s10107-009-0328-z
Date Deposited: 18 Apr 2023 15:13
Last Modified: 05 Apr 2024 11:00
Cite in APA 7: Dash, S., Gunluk, O., & Lodi, A. (2010). Erratum: MIR closures of polyhedral sets. Mathematical Programming, 123(2), 485-486. https://doi.org/10.1007/s10107-009-0328-z

Statistics

Dimensions

Repository Staff Only

View Item View Item